# SDR R61A201410301151

- Difficulty date: October 30, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT FLOORBEAM AT FRAME 18 INTERCECTION IS CORRODED.CUT OUT DAMAGE FABRICATED DOUBLER FROM PO 006699-2014, 20124-T3.080 FABRICATED FILLER FROM PO 023645-2011, 7475-T761.071, INSTALLED DOUBLER AND FILLER ALODINE PRIMED APPLIED TOP COAT IAW SRM 53-10-10,51-40-02, 51-23-04, 51-23-05, 51-23-06, 51-43-04 & ETD 2014-170-091945.
